sexologist-icon
How to stop withdrawal bleeding
Sir/Mam I take emergency pill within 24 hour after 5 days my withdrawal bleeding is come and it continues till now and now its day 10. I am very worried. Please help. I want to stop withdrawal bleeding. And I want to know when my periods will come. Please help. Thank you
75 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It will stop. No need to worry.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
No need to worry it will stop.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.